# SDR 05FDEA00494

- Difficulty date: March 11, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 42,587 hours, 7,873 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: AUB7510501
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON FWD ENGINE MOUNT LT AFT HOLE CORRODED.  REPAIRED AS PER FEDEX   EA 1-5450-81617.
